Alert archive / Wisconsin / River Flood Advisories in 2016
River Flood Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood advisory at Mar 16, 2016, 12:42 PM CDT for Marathon County, Portage County, Wisconsin. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2016, 12:42 PM CDT (17:42 UTC)
- Expired
- Mar 17, 2016, 2:30 PM CDT
- In force
- 26 hr
- Issued by
- NWS Green Bay, WI
Counties Marathon County, WI, Portage County, WI
The radar
The Green Bay radar (KGRB), 122 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River below Dubay Dam (DUBW3).
- Action stage
- 1095 ft
- Minor stage
- 1098 ft
- Moderate stage
- 1102 ft
- Major stage
- 1105 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
610 WGUS83 KGRB 161742 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1242 PM CDT WED MAR 16 2016 WIC073-170542- /O.NEW.KGRB.FL.Y.0002.160316T1742Z-160318T0539Z/ /WUUW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1242 PM CDT WED MAR 16 2016 The National Weather Service in Green Bay has issued a * Flood Advisory for The Wisconsin River below Wausau * At 12:10 PM Wednesday The stage was 1166.6 feet. * Flood stage is 1167 feet. * Forecast...The river is forecast to reach its flood stage this afternoon. * At 1169 feet...Up to 2 feet of water is surrounding an apartment in the Oak Island Park area and a business in the DC Everest Park area. Up to 2 feet of water may be surrounding homes along the Big Rib River west of Wausau along Sherman Road . * At 1167 feet...Waters approaches buildings in DC Everest Park and Oak Island Park. $$ WIC073-097-170542- /O.NEW.KGRB.FL.Y.0003.160316T1742Z-160318T0539Z/ /DUBW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1242 PM CDT WED MAR 16 2016 The National Weather Service in Green Bay has issued a * Flood Advisory for The Wisconsin River below Dubay Reservoir * until late Thursday night. * At 10:10 AM Wednesday The stage was 1095 feet. * Flood stage is 1099 feet. * Forecast...The river is forecast to reach its flood stage late this afternoon or this evening. * At 1100 feet...There is widespread flooding of lowland. Water covers portions of River road and Dam road. * At 1098 feet...There is widespread lowland flooding. * At 1095 feet...flooding in wooded lowland. $$ WIC097-170542- /O.NEW.KGRB.FL.Y.0004.160316T1742Z-160318T0539Z/ /STPW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1242 PM CDT WED MAR 16 2016 The National Weather Service in Green Bay has issued a * Flood Advisory for The Wisconsin River below Stevens Point * until late Thursday night. * At 10:10 AM Wednesday The stage was 1074 feet. * Flood stage is 1076 feet. * Forecast...The river is forecast to reach its flood stage tonight. * At 1076 feet...There is widespread flooding of wooded lowland. * At 1074 feet...there is flooding of wooded lowland . $$ WIC097-170542- /O.NEW.KGRB.FL.Y.0005.160316T1742Z-160318T0539Z/ /WTGW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1242 PM CDT WED MAR 16 2016 The National Weather Service in Green Bay has issued a * Flood Advisory for The Wisconsin River below Whiting Dam * until late Thursday night. * At 10:10 AM Wednesday The stage was 1051 feet. * Flood stage is 1053 feet. * Forecast...The river is forecast to reach its flood stage tonight. * At 1053 feet...Widespread flooding in wooded land adjacent to the river. Floodwaters approach homes in low lying areas on Park Drive west of PLover. * At 1051 feet...Flooding is confined to wooded lowlandl. $$ WIC141-170542- /O.NEW.KGRB.FL.Y.0006.160316T1742Z-160318T0539Z/ /BIRW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1242 PM CDT WED MAR 16 2016 The National Weather Service in Green Bay has issued a * Flood Advisory for The Wisconsin River below Biron Reservoir * until late Thursday night. * At 10:10 AM Wednesday The stage was 1015 feet. * Flood stage is 1017 feet. * Forecast...The river is forecast to reach its flood stage tonight. * At 1017 feet...Widespread wooded lowland flooding. Water approaches a few homes on Shore Acres Drive in Biron. . * At 1015 feet...Wooded lowland flooding is occurring. There is minor shoreline flooding of some homes on Shoreline Acres Drive in Biron. $$ && LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967 LAT...LON 4469 8961 4451 8955 4451 8967 4469 8973 LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969 LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973 LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973
2 follow-up statements
853 WGUS83 KGRB 170245 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 945 PM CDT WED MAR 16 2016 WIC073-097-171445- /O.CON.KGRB.FL.Y.0003.000000T0000Z-160318T0539Z/ /DUBW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 945 PM CDT WED MAR 16 2016 The Flood Advisory continues for The Wisconsin River below Dubay Reservoir * until late Thursday night. * At 7:10 PM Wednesday The stage was 1096 feet. * Flood stage is 1099 feet. * Forecast...The river is forecast to reach flood stage late tonight or Thursday morning. * At 1100 feet...There is widespread flooding of lowland. Water covers portions of River road and Dam road. * At 1098 feet...There is widespread lowland flooding. * At 1095 feet...Flooding in wooded lowland. $$ WIC097-171444- /O.CON.KGRB.FL.Y.0004.000000T0000Z-160318T0539Z/ /STPW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 945 PM CDT WED MAR 16 2016 The Flood Advisory continues for The Wisconsin River below Stevens Point * until late Thursday night. * At 7:10 PM Wednesday The stage was 1075 feet. * Flood stage is 1076 feet. * Forecast...The river is forecast to reach flood stage early Thursday morning. * At 1076 feet...There is widespread flooding of wooded lowland. * At 1074 feet...There is flooding of wooded lowland . $$ WIC097-171444- /O.CON.KGRB.FL.Y.0005.000000T0000Z-160318T0539Z/ /WTGW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 945 PM CDT WED MAR 16 2016 The Flood Advisory continues for The Wisconsin River below Whiting Dam * until late Thursday night. * At 7:10 PM Wednesday The stage was 1052 feet. * Flood stage is 1053 feet. * Forecast...The river is forecast to reach flood stage early Thursday morning. * At 1053 feet...Widespread flooding in wooded land adjacent to the river. Floodwaters approach homes in low lying areas on Park Drive west of PLover. * At 1051 feet...Flooding is confined to wooded lowland. $$ WIC141-171444- /O.CON.KGRB.FL.Y.0006.000000T0000Z-160318T0539Z/ /BIRW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 945 PM CDT WED MAR 16 2016 The Flood Advisory continues for The Wisconsin River below Biron Reservoir * until late Thursday night. * At 7:10 PM Wednesday The stage was 1016 feet. * Flood stage is 1017 feet. * Forecast...The river is forecast to reach flood stage early Thursday morning. * At 1019 feet...Widespread flooding in wooded lowland is occurring along the river. About a half foot of water surrounds a few homes on Shore Acres Drive in Biron. Water may be over portions of Reddin Road. Water may also be approaching parts of Highway 66 or County Road P due to Stoney Brook Creek backing up. * At 1017 feet...Widespread wooded lowland flooding. Water approaches a few homes on Shore Acres Drive in Biron. * At 1015 feet...Wooded lowland flooding is occurring. There is minor shoreline flooding of some homes on Shoreline Acres Drive in Biron. $$ && LAT...LON 4469 8961 4451 8955 4451 8967 4469 8973 LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969 LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973 LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973
732 WGUS83 KGRB 171935 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 235 PM CDT THU MAR 17 2016 WIC073-097-172005- /O.EXP.KGRB.FL.Y.0003.000000T0000Z-160317T1930Z/ /DUBW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 235 PM CDT THU MAR 17 2016 The Flood Advisory has expired for The Wisconsin River below Dubay Reservoir * At 9:10 AM Thursday The stage was 1096 feet and rising. * Flood stage is 1099 feet. * Flood warnings have been posted for part of the Wisconsin river. . $$ && LAT...LON 4469 8961 4451 8955 4451 8967 4469 8973
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood advisory went out at Mar 16, 11:48 AM CDT, 54 minutes earlier.
Area forecast discussion, Mar 16, 11:48 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1148 AM CDT WED MAR 16 2016 NEW INFORMATION ADDED TO UPDATE SECTION .UPDATE... ISSUED AT 1147 AM CDT WED MAR 16 2016 BASED ON CURRENT PRECIPITATION TYPE...HAVE DECIDED TO MOVE START TIME FOR WINTER WEATHER ADVISORIES TO 17Z. && .SHORT TERM...TODAY...TONIGHT...AND THURSDAY ISSUED AT 410 AM CDT WED MAR 16 2016 PCPN TRENDS/TYPE...SNOWFALL AMOUNTS...WINTER WEATHER HEADLINES... AND STRONG WINDS AND ASSOCIATED WIND/MARINE HEADLINES...ARE THE FCST CHALLENGES THIS MORNING. THE INITIAL BAND OF SHOWERS AND EMBEDDED TSTMS LIFTED NORTH AND WEAKENED EARLY THIS MORNING...BUT ADDITIONAL BANDS OF SHOWERS AND STORMS WERE DEVELOPING IN ASSOCIATION WITH THE NEGATIVELY-TILTED S/W TROF THAT WAS MOVG INTO SOUTHERN WI. A DEEPENING SFC LOW WAS SITUATED NEAR MADISON...AND WAS MOVG NNE. THE SFC AND UPPER LOWS WILL DRIFT NNE TOWARD NE WI AND THE CENTRAL U.P. TODAY...AND CAUSE SHOWERS TO CONTINUE OVER THE REGION. AS THE LOW LIFTS NORTH LATER THIS MORNING...A VERY STRONG PRESSURE GRADIENT WILL SET UP OVER OUR SOUTHERN COUNTIES. HAVE OPTED TO ADD ANOTHER TIER OF COUNTIES TO THE WIND ADVISORY...SO AREAS FROM MFI TO GRB AND ALGOMA ARE NOW INCLUDED IN THE HEADLINE. THERE IS SOME CONCERN FOR HIGH WINDS IN OUR FAR SOUTHERN TIER OF COUNTIES...AS BUFKIT SHOWS 60-70 KTS IN THE MIXED LAYER AT OSHKOSH LATER THIS AFTERNOON. WILL STICK WITH THE ADVISORY THERE FOR NOW...AS STRONG CAA AND SUBSIDENCE ARE LACKING...AND SKIES WILL BE CLOUDY WITH LITTLE INSOLATION TO DESTABILIZE THE BOUNDARY LAYER. THAT BEING SAID...THE DAY SHIFT WILL NEED TO MONITOR THIS. RAIN IS EXPECTED TO MIX WITH THEN CHANGE TO SNOW OVER NC WI THIS AFTERNOON...AND SOME ACCUMS ARE POSSIBLE IN VILAS/ONEIDA/LINCOLN COUNTIES LATE IN THE DAY. HAVE MOVED UP THE START TIME OF THE WINTER WEATHER ADVISORY TO 21Z/WED IN THESE COUNTIES...BUT LEFT THE REST ALONE. THE RAIN/SNOW LINE WILL QUICKLY PROGRESS EAST THIS EVG AND OVERNIGHT...WITH SNOW OR MIXED RAIN/SNOW CONTINUING OVER MOST OF THE REGION INTO THURSDAY. PCPN CHANCES WILL GRADUALLY TAPER OFF FROM THE SOUTH TONIGHT AS THE LOW LIFTS NORTH. AFTER ADDING UP THE NEW SNOWFALL GRIDS...IT APPEARS WE WILL SEE 2 TO 5 INCHES OF SNOW NW OF A LINE FROM WAUSAU TO FLORENCE...WITH 5 TO 7 INCHES IN VILAS COUNTY. HAVE DECIDED TO ADD FLORENCE COUNTY TO THE WINTER WEATHER ADVISORY...WHICH MATCHES UP WITH CHANGES THAT NWS MQT MADE TO THEIR HEADLINES. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY ISSUED AT 410 AM CDT WED MAR 16 2016 UPPER TROUGH AT 500MB EXPECTED TO SHIFT SOUTH OF THE AREA LATER THURSDAY NIGHT. THE 500MB RIDGE IS EXPECTED TO BUILD ACROSS THE WEST COAST OF NORTH AMERICA BY THE WEEKEND, WITH A NORTHWEST FLOW ALOFT ACROSS THE WESTERN GREAT LAKES. THIS PATTERN WILL BE TEMPORARY AS THE FLOW SHOULD BECOME ZONAL BY THE MIDDLE OF NEXT WEEK. FOR THURSDAY NIGHT, LINGERING SNOW SHOWERS, MAYBE SOME RAIN MIXED EARLY ACROSS NORTHEAST WISCONSIN, WILL END OR TAPER OFF TO FLURRIES. PREVIOUS SHIFT ADDED A CHANCE OF FLURRIES FRIDAY MORNING, AND THAT SEEMED REASONABLE AS A FEW FLURRIES MAY OCCUR AS WE MIX OUT. SKIES WILL START CLOUDY AND THEN TURN MOSTLY SUNNY AT MOST LOCATIONS FRIDAY AFTERNOON. LOWERED MINIMUM TEMPERATURES SEVERAL DEGREES ACROSS THE NORTH WHERE FRESH SNOW COVER WILL EXIST. A WEAK DISTURBANCE WILL APPROACH WISCONSIN FROM THE NORTHWEST SATURDAY NIGHT. LOW LEVEL NORTHWEST FLOW AND 850MB TEMPERATURES WERE COLD ENOUGH FOR SOME LAKE EFFECT SNOW SHOWERS OFF LAKE SUPERIOR INTO FAR NORTHERN WISCONSIN. THE SYSTEM WILL DROP A WEAK COLD FRONT INTO NORTHERN WISCONSIN SUNDAY, BRINGING A SMALL CHANCE OF RAIN OR SNOW SHOWERS. NEXT SYSTEM WILL BRING A CHANCE OF RAIN OR SNOW TO THE REGION ON TUESDAY. PRECIPITATION AMOUNTS APPEAR TO BE LIGHT AT THIS TIME. TEMPERATURES OVER THE WEEKEND SHOULD RUN AT OR SLIGHTLY BELOW NORMAL FOR THIS TIME OF YEAR. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 639 AM CDT WED MAR 16 2016 A STRONG LOW PRESSURE SYSTEM WILL BRING PERIODS OF SHOWERS THROUGH THE TAF PERIOD. RAIN WILL MIX WITH SNOW AT TIMES OVER NC WI DURING THE DAY...BUT A MORE WIDESPREAD CHANGEOVER TO SNOW IS EXPECTED TO OCCUR FROM NW TO SE LATE THIS AFTERNOON AND EVENING. MOST PLACES SHOULD HAVE MVFR/IFR CONDITIONS THROUGH THE TAF PERIOD...THOUGH CONDITIONS MAY IMPROVE TO VFR IN PARTS OF C/EC WI LATER TONIGHT. VERY STRONG SW-W WINDS WILL DEVELOP OVER C/EC WI LATER THIS MORNING...THEN CONTINUE INTO THE EVENING. GUSTS AS HIGH AS 40 TO 45 KTS ARE ANTICIPATED AT THE GRB/ATW/MTW TAF SITES. && .MARINE... ISSUED AT 410 AM CDT WED MAR 16 2016 EAST GALES HAVE DEVELOPED OVERNIGHT ON LAKE MICHIGAN... AS LOW PRESSURE MOVED INTO SOUTHERN WI. THE EAST WINDS SHOULD WEAKEN EARLY THIS MORNING...FOLLOWED BY SOUTHWEST TO WEST GALES DEVELOPING BY AFTERNOON AS THE LOW PRESSURE SYSTEM LIFTS NORTH. GALES SHOULD CONTINUE INTO THE EVG BEFORE GRADUALLY WEAKENING. && .HYDROLOGY... ISSUED AT 410 AM CDT WED MAR 16 2016 HEAVY RAINFALL OCCURRED OVER PARTS OF C/NC WI OVERNIGHT...WITH AMOUNTS OF 1 TO 2 INCHES IN MANY LOCATIONS. ADDITIONAL RAINFALL OF 1.00 TO 1.50 INCHES MAY FALL OVER THIS SAME REGION OVER THE REST OF TODAY...AND COULD CAUSE SOME FLOODING CONCERNS...ESPECIALLY IN THE FASTER RESPONDING RIVERS IN CENTRAL WI. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR WIZ035>040-045- 048>050. WINTER WEATHER ADVISORY UNTIL 4 PM CDT THURSDAY FOR WIZ005- 010>012-018-019-030. && UPDATE.........MG SHORT TERM.....KIECKBUSCH LONG TERM......ECKBERG AVIATION.......KIECKBUSCH MARINE.........KIECKBUSCH HYDROLOGY......KIECKBUSCH
Hazardous weather outlook, Mar 16, 9:11 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 911 AM CDT WED MAR 16 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171415- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 911 AM CDT WED MAR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT MANY RIVERS AND STREAMS WILL RISE OUT OF THEIR BANKS TODAY DUE TO RUNOFF FROM LAST NIGHTS RAINFALL...AND ADDITIONAL RAINS TODAY. A FEW ARE JUST ABOVE FLOOD STAGE. BE SURE TO MONITOR THE LATEST RIVER FORECASTS AND STATEMENTS FOR INFORMATION ON INDIVIDUAL RIVERS. STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP OVER CENTRAL AND EAST CENTRAL WISCONSIN BY MIDDAY...AND CONTINUE INTO EARLY EVENING BEFORE TAPERING OFF. WIND GUSTS OF 45 TO 55 MPH ARE ANTICIPATED...WHICH MAY LEAD TO SPORADIC POWER OUTAGES. SNOW MIXED WITH RAIN MAY RESULT IN SLIPPERY ROADS AND SIDEWALKS ACROSS NORTHCENTRAL WISCONSIN TODAY. STEADIER SNOW WILL ARRIVE LATER TODAY AND CONTINUE TONIGHT WITH SEVERAL INCHES POSSIBLE. A WINTER WEATHER ADVISORY HAS BEEN POSTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS TRAVEL WILL LINGER INTO THURSDAY AND THURSDAY NIGHT THOUGH THE SNOW WILL GRADUALLY TAPER OFF. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN INCH TODAY...AND ANY SNOW ACCUMULATIONS TONIGHT INTO THURSDAY. LMZ521-522-541>543-171415- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 911 AM CDT WED MAR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHWEST TO WEST GALES ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. GUSTS COULD APPROACH STORM FORCE SOUTH OF MANITOWOC. A GALE WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MG
In the hours before
Special weather statement, Mar 16, 7:19 AM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 719 AM CDT WED MAR 16 2016 WIZ005-010-018-161530- VILAS-ONEIDA-LINCOLN- 719 AM CDT WED MAR 16 2016 ...SNOW MAY MAKE FOR SLICK ROADS AND SIDEWALKS THIS MORNING... WET SNOW MAY PRODUCE SLIPPERY ROADS AND SIDEWALKS FOR AWHILE THIS MORNING BEFORE IT CHANGES BACK TO MOSTLY RAIN BY MIDDAY. IT SHOULD CHANGE BACK TO ALL SNOW LATER THIS AFTERNOON WITH SEVERAL INCHES POSSIBLE TONIGHT. TAKE IT EASY ON YOUR WAY TO SCHOOL OR WORK THIS MORNING. RDM
Local storm report, Mar 16, 9:44 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
944 AM CDT WED MAR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM FLOOD MERRILL 45.18N 89.68W
03/16/2016 LINCOLN WI COUNTY OFFICIAL
SEVERAL ROADS IN THE MERRILL AREA HAVE WATER ACROSS THEM.
A FEW ARE TEMPORARILY CLOSED.
&&
RICHMLocal storm report, Mar 16, 11:08 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1108 AM CDT WED MAR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM FLOOD 7 NW HAMBURG 45.15N 89.98W
03/16/2016 LINCOLN WI COUNTY OFFICIAL
INTERSECTION OF 13TH LN AND COUNTY LINE ROAD WASHED OUT.
&&
RICHMLocal storm report, Mar 16, 11:33 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1133 AM CDT WED MAR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM HEAVY RAIN SCANDINAVIA 44.46N 89.13W
03/16/2016 M2.83 INCH WAUPACA WI TRAINED SPOTTER
EVENT TOTAL RAINFALL
&&
LUCHSThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 10:34 PM CDT | Special Weather Statement | GRB | Calumet | 41 min |
| Mar 16, 7:42 AM CDT | River Flood Warning | GRB | Marathon | 33 hr |
| Mar 16, 7:42 AM CDT | River Flood Warning | GRB | Marathon | 24 hr |
| Mar 16, 12:24 PM CDT | River Flood Advisory | GRB | Wood | 36 hr |
| Mar 16, 12:25 PM CDT | River Flood Warning | GRB | Wood | 56 hr |
| Mar 16, 12:42 PM CDT | River Flood Warning | GRB | Lincoln, Marathon | 62 hr |
| Mar 16, 12:42 PM CDT | River Flood Warning | GRB | Marathon | 3 days |
| Mar 16, 12:42 PM CDT | River Flood Warning | GRB | Wood | 4 days |
| Mar 16, 12:42 PM CDT | River Flood Advisory | GRB | Marathon | 27 hr |
| Mar 16, 12:42 PM CDT | River Flood Advisory | GRB | Portage | 27 hr |
| Mar 16, 12:42 PM CDT | River Flood Advisory | GRB | Portage | 27 hr |
| Mar 16, 12:42 PM CDT | River Flood Advisory | GRB | Wood | 26 hr |
| Mar 16, 1:34 PM CDT | River Flood Warning | GRB | Oconto | 4 days |
| Mar 16, 1:34 PM CDT | River Flood Warning | GRB | Waupaca | 5 days |
| Mar 16, 2:24 PM CDT | River Flood Warning | GRB | Marathon | 53 hr |
Nearby
River Flood Advisories in Wisconsin, 2016Every river flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.